A deterministic model for gonorrhea in a nonhomogeneous population. (English) Zbl 0344.92016


92D25 Population dynamics (general)
92B05 General biology and biomathematics
34A30 Linear ordinary differential equations and systems
34D05 Asymptotic properties of solutions to ordinary differential equations
Full Text: DOI


[1] Brauer, F.; Nohel, J., Qualitative theory of ordinary differential equations, (1969), Benjamin New York · Zbl 0179.13202
[2] O. Hajek, A short proof of Brammer’s theorem, a preprint.
[3] Bellman, R., Stability theory of differential equations, (1969), Dover New York · Zbl 0208.17502
[4] Yorke, J., Periods of periodic solutions and the Lipschitz constant, Proc. am. math. soc., 22, 509-512, (1969) · Zbl 0184.12103
[5] Coddington, E.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0064.33002
[6] Cooke, K.; Yorke, J., Some equations modelling growth processes and gonorrhea epidemics, Math. biosci., 16, 75-101, (1973) · Zbl 0251.92011
[7] Garson, W.; Barton, G., Problems in the diagnosis and treatment of gonorrhea, Public health rep., 75, 119-123, (1960)
[8] Hatos, G., Treatment of gonorrhea by penicilin and a renal blocking agent (probenecid), Med. J. aust., 1, 1096-1099, (1970)
[9] Johnson, D., An evaluation of gonorrhea case finding in the chronically infected female, Am. J. epidemiol., 90, 438-448, (1969)
[10] Cornelius, C.E., Seasonality of gonorrhea in the united states, HSMHA health rep., 86, 157-160, (1971)
[11] Hethcote, H., Asymptotic behavior and stability in epidemic models, (), to be published
[12] Nagumo, M., Über die lage der integralkurven gewohnlicher differential-gleichungen, Proc. phys.-math. soc. jap., 24, 551-559, (1942) · Zbl 0061.17204
[13] Varga, R., Matrix iterative analysis, (1965), Prentice-Hall Englewood Cliffs, N.J · Zbl 0151.21402
[14] Yoshizawa, T., The stability theory by Liapunov’s second method, (1966), Math. Soc. Jap Tokyo · Zbl 0144.10802
[15] Hethcote, H., Asymptotic behavior in a deterministic epidemic model, Bull. math. biophys., 35, 607-614, (1973) · Zbl 0279.92011
[16] Hunter Handsfield, H., Asymptomatic gonorrhea in men, N. engl. J. med., 290, 117-123, (1974)
[17] Yorke, J., Invariance for ordinary differential equations, Math. syst. theory, 1, 353-372, (1967) · Zbl 0155.14201
[18] Reynolds, G.H., A control model for gonorrhea, () · Zbl 0351.92026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.